MAUDE Adverse Event Report: SUNEVA MEDICAL, INC. BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE

SUNEVA MEDICAL, INC. BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number GBF0508
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported infection that requires medical intervention after off-label bellafill dermal filler injection in the neck lines.
 
Additional Manufacturer Narrative
Patient reported infection that requires medical intervention after off-label bellafill dermal filler injection in the neck lines.Patient indicates her doctor (a plastic surgeon) is suggesting surgery to remove the product since she now has an infection "from it".She also says that another doctor has suggested oral and topical antibiotics for 30 days to avoid surgery.The patient has not provided the names or contact information of any of her providers who have suggested these interventions, so at this point there are no other avenues for this investigation.B3: date of event: 04/23/24 - this is the date that infection and needed medical intervention were relayed by patient to suneva medical.D8 and d9: bellafill dermal filler syringes are single use devices and are meant to be discarded after use.Per the bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." the bellafill dermal filler injector was: (b)(6).Review of the lot used in the patient's procedure found no issues in manufacturing review or in retained lot samples.Bellafill dermal filler is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SUNEVA MEDICAL, INC.
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
SUNEVA MEDICAL, INC.
5870 pacific center blvd.
san diego CA 92121
Manufacturer Contact
stacy lewis
5870 pacific center blvd.
san diego, CA 92121
8584446876
MDR Report Key19384157
Report Number3003707320-2024-00005
Device Sequence Number4071429
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)250214(10)F231057
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF231057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale